MathSciNet Relay Station
MathSciNet bibliographic data
MR476851 (57 #16402) 20D10
Venzke, Paul Maximal subgroups of prime index in a finite solvable group. Proc. Amer. Math. Soc. 68 (1978), no. 2, 140–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement